Quantcast

Author Topic: Headache and Clomid  (Read 5075 times)

adam1973

  • Full Member
  • ***
  • Posts: 180
    • View Profile
Headache and Clomid
« on: November 14, 2012, 07:15:20 pm »
Do you get a headache a few hours after taking clomid? I get one right behind my eyes. Almost like a sinus headache. I'm also thinking of taking 0.5 mg of Airmidex once a week. I'll decide this once I get my next hormone panel done and I see what my estradiol levels are.

henngiss

  • Jr. Member
  • **
  • Posts: 87
    • View Profile
Re: Headache and Clomid
« Reply #1 on: November 15, 2012, 11:31:04 am »
clomid has not caused any headaches for me so far.  i do get some nausea but not bad.  i don't tend to get headaches very often anyhow.

Peak Testosterone Forum

Re: Headache and Clomid
« Reply #1 on: November 15, 2012, 11:31:04 am »


PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Headache and Clomid
« Reply #2 on: November 15, 2012, 04:30:03 pm »
This is a common side effect.  And it's not wonder considering how much it plays with the brain, eh?

[MODERATOR UPDATE  Read this:

http://www.peaktestosterone.com/Clomid_Risk ]

« Last Edit: May 14, 2013, 08:01:56 pm by PeakT »
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Headache and Clomid
« Reply #2 on: November 15, 2012, 04:30:03 pm »